MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.7MM CABLE WITH CRIMP 750MM-STERILE; CERCLAGE FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.7MM CABLE WITH CRIMP 750MM-STERILE; CERCLAGE FIXATION
Model Number 298.801.01S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review / investigation.Reporter is company representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient had a conversion of right hip surgery to total hip replacement.The cause for revision was infection.The procedure outcome and patient status were unknown.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part number: 298.801.01s, 1.7mm cable with crimp 750mm -sterile, lot number: p318016, manufacturing location: supplier rti surgical / inspected, packaged and released by: monument, release to warehouse date: 05-oct-2018, expiration date: 30-jun-2023, lot quantity: 240.Purchased finished goods traveler met all inspection acceptance criteria.Certificate of conformance supplied by rti surgical dated 27-sep-2018 was reviewed and determined to be conforming.Sterilization results noted on certificate met defined requirements.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Packaging and labeling were 100% inspected and met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.7MM CABLE WITH CRIMP 750MM-STERILE
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9353292
Report Number2939274-2019-62322
Device Sequence Number2219550
Product Code JDQ
UDI-Device Identifier10886982182500
UDI-Public(01)10886982182500
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number298.801.01S
Device Catalogue Number298.801.01S
Device Lot NumberP318016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer12/19/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date12/19/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;